Alert archive / Utah / Flash Flood Watches in 2015
Flash Flood Watch 2, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this flash flood watch at Jun 9, 2015, 2:46 PM MDT. It took effect at Jun 10, 2015, 12:00 AM MDT. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Jun 9, 2015, 2:46 PM MDT (20:46 UTC)
- In effect from
- Jun 10, 2015, 12:00 AM MDT
- Expired
- Jun 11, 2015, 8:43 PM MDT
- In force
- 45 hr
- Issued by
- NWS Salt Lake City, UT
- Flood severity
- None
The text
As transmitted, in the capitals the NWS used until 2016.
836 WGUS65 KSLC 092046 FFASLC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 246 PM MDT TUE JUN 9 2015 UTZ010-012-013-019>021-517-518-101200- /O.NEW.KSLC.FF.A.0002.150610T0600Z-150611T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WASATCH PLATEAU/BOOK CLIFFS-CASTLE COUNTRY-SAN RAFAEL SWELL- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS- INCLUDING THE CITIES OF...SCOFIELD...PRICE...CASTLE DALE... EMERY...GREEN RIVER...HANKSVILLE...ST GEORGE...KANAB... ESCALANTE...BULLFROG...COVE FORT...KOOSHAREM...FISH LAKE...LOA... PANGUITCH...BRYCE CANYON 246 PM MDT TUE JUN 9 2015 ...FLASH FLOOD WATCH IN EFFECT FROM MIDNIGHT MDT TONIGHT THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL UTAH AND SOUTHERN UTAH INCLUDING THE FOLLOWING AREAS...SAN RAFAEL SWELL...CASTLE COUNTRY...CENTRAL AND SOUTHERN MOUNTAINS...WASATCH PLATEAU...GLEN CANYON RECREATION AREA/LAKE POWELL...SOUTH CENTRAL UTAH...AND ZION NATIONAL PARK. * FROM MIDNIGHT MDT TONIGHT THROUGH WEDNESDAY EVENING * TROPICAL MOISTURE SPREADING NORTHWARD WILL BRING AN INCREASING THREAT FOR SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL TONIGHT INTO THE DAY WEDNESDAY. THESE STORMS WILL BE MOST NUMEROUS WEDNESDAY AFTERNOON AND EVENING. * THE FLASH FLOOD THREAT WILL BE GREATEST ACROSS SLOT CANYONS... SLICK ROCK AREAS...NORMALLY DRY WASHES...AND SMALL STREAMS IN STEEP TERRAIN. TRAVEL MAY BECOME DIFFICULT OR IMPOSSIBLE ON BOTH BACKCOUNTRY AND MAINTAINED ROADWAYS OVERNIGHT THROUGH WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
7 follow-up statements
998 WGUS65 KSLC 101021 FFASLC FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 421 AM MDT WED JUN 10 2015 UTZ010-012-013-019>021-517-518-102200- /O.CON.KSLC.FF.A.0002.000000T0000Z-150611T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WASATCH PLATEAU/BOOK CLIFFS-CASTLE COUNTRY-SAN RAFAEL SWELL- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS- INCLUDING THE CITIES OF...SCOFIELD...PRICE...CASTLE DALE... EMERY...GREEN RIVER...HANKSVILLE...ST GEORGE...KANAB... ESCALANTE...BULLFROG...COVE FORT...KOOSHAREM...FISH LAKE...LOA... PANGUITCH...BRYCE CANYON 421 AM MDT WED JUN 10 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL UTAH...SOUTHERN UTAH AND SOUTHWEST UTAH... INCLUDING THE FOLLOWING AREAS...IN CENTRAL UTAH...CASTLE COUNTRY...CENTRAL MOUNTAINS...SAN RAFAEL SWELL AND WASATCH PLATEAU/BOOK CLIFFS. IN SOUTHERN UTAH...GLEN CANYON RECREATION AREA/LAKE POWELL...SOUTH CENTRAL UTAH AND UTAHS DIXIE AND ZION NATIONAL PARK. IN SOUTHWEST UTAH...SOUTHERN MOUNTAINS. * THROUGH THIS EVENING * TROPICAL MOISTURE SPREADING NORTHWARD WILL BRING A THREAT FOR SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL TODAY. THESE STORMS WILL BE MOST NUMEROUS LATE THIS MORNING THROUGH THE EARLY EVENING HOURS. * THE FLASH FLOOD THREAT WILL BE GREATEST ACROSS SLOT CANYONS... SLICK ROCK AREAS...NORMALLY DRY WASHES...SMALL STREAMS IN STEEP TERRAIN AND NEAR RECENT BURN SCARS. TRAVEL MAY BECOME DIFFICULT OR IMPOSSIBLE ON BOTH BACKCOUNTRY AND MAINTAINED ROADWAYS THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
237 WGUS65 KSLC 102058 FFASLC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 258 PM MDT WED JUN 10 2015 UTZ010-012-013-019>021-517-518-111100- /O.EXT.KSLC.FF.A.0002.000000T0000Z-150612T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WASATCH PLATEAU/BOOK CLIFFS-CASTLE COUNTRY-SAN RAFAEL SWELL- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS- INCLUDING THE CITIES OF...SCOFIELD...PRICE...CASTLE DALE... EMERY...GREEN RIVER...HANKSVILLE...ST GEORGE...KANAB... ESCALANTE...BULLFROG...COVE FORT...KOOSHAREM...FISH LAKE...LOA... PANGUITCH...BRYCE CANYON 258 PM MDT WED JUN 10 2015 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THURSDAY EVENING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF CENTRAL UTAH AND SOUTHERN UTAH INCLUDING THE FOLLOWING AREAS...CASTLE COUNTRY...THE CENTRAL AND SOUTHERN MOUNTAINS...SAN RAFAEL SWELL...WASATCH PLATEAU...BOOK CLIFFS...GLEN CANYON RECREATION AREA...SOUTH CENTRAL UTAH AND UTAHS DIXIE INCLUDING ZION NATIONAL PARK. * THROUGH THURSDAY EVENING * TROPICAL MOISTURE WILL REMAIN IN PLACE ACROSS CENTRAL AND SOUTHERN UTAH THROUGH THURSDAY. THIS WILL RESULT IN SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAINFALL THROUGH THIS EVENING...THEN AGAIN DURING THE DAY THURSDAY. * THE FLASH FLOOD THREAT WILL BE GREATEST ACROSS SLOT CANYONS... SLICK ROCK AREAS...NORMALLY DRY WASHES...SMALL STREAMS IN STEEP TERRAIN AND NEAR RECENT BURN SCARS. TRAVEL MAY BECOME DIFFICULT OR IMPOSSIBLE ON BOTH BACKCOUNTRY AND MAINTAINED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
910 WGUS65 KSLC 110922 FFASLC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 322 AM MDT THU JUN 11 2015 UTZ014-016-111730- /O.EXA.KSLC.FF.A.0002.000000T0000Z-150612T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANPETE/SEVIER VALLEYS-SOUTHWEST UTAH- INCLUDING THE CITIES OF...MANTI...RICHFIELD...BEAVER... CEDAR CITY...MILFORD 322 AM MDT THU JUN 11 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE PORTIONS OF CENTRAL UTAH AND SOUTHERN UTAH...INCLUDING THE FOLLOWING AREAS...IN CENTRAL UTAH...SANPETE/SEVIER VALLEYS. IN SOUTHERN UTAH...SOUTHWEST UTAH. * THROUGH THIS EVENING * TROPICAL MOISTURE WILL REMAIN IN PLACE ACROSS CENTRAL AND SOUTHERN UTAH THROUGH THIS EVENING. THIS WILL RESULT IN SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAINFALL THROUGH THIS EVENING...THEN AGAIN DURING THE DAY THURSDAY. * THE FLASH FLOOD THREAT WILL BE GREATEST ACROSS SLOT CANYONS... SLICK ROCK AREAS...NORMALLY DRY WASHES...SMALL STREAMS IN STEEP TERRAIN AND NEAR RECENT BURN SCARS. TRAVEL MAY BECOME DIFFICULT OR IMPOSSIBLE ON BOTH BACKCOUNTRY AND MAINTAINED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ UTZ010-012-013-019>021-517-518-111730- /O.CON.KSLC.FF.A.0002.000000T0000Z-150612T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WASATCH PLATEAU/BOOK CLIFFS-CASTLE COUNTRY-SAN RAFAEL SWELL- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS- INCLUDING THE CITIES OF...SCOFIELD...PRICE...CASTLE DALE... EMERY...GREEN RIVER...HANKSVILLE...ST GEORGE...KANAB... ESCALANTE...BULLFROG...COVE FORT...KOOSHAREM...FISH LAKE...LOA... PANGUITCH...BRYCE CANYON 322 AM MDT THU JUN 11 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL UTAH...SOUTHERN UTAH AND SOUTHWEST UTAH... INCLUDING THE FOLLOWING AREAS...IN CENTRAL UTAH...CASTLE COUNTRY...CENTRAL MOUNTAINS...SAN RAFAEL SWELL AND WASATCH PLATEAU/BOOK CLIFFS. IN SOUTHERN UTAH...GLEN CANYON RECREATION AREA/LAKE POWELL...SOUTH CENTRAL UTAH AND UTAHS DIXIE AND ZION NATIONAL PARK. IN SOUTHWEST UTAH...SOUTHERN MOUNTAINS. * THROUGH THIS EVENING * TROPICAL MOISTURE WILL REMAIN IN PLACE ACROSS CENTRAL AND SOUTHERN UTAH THROUGH THIS EVENING. THIS WILL RESULT IN SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAINFALL THROUGH THIS EVENING...THEN AGAIN DURING THE DAY THURSDAY. * THE FLASH FLOOD THREAT WILL BE GREATEST ACROSS SLOT CANYONS... SLICK ROCK AREAS...NORMALLY DRY WASHES...SMALL STREAMS IN STEEP TERRAIN AND NEAR RECENT BURN SCARS. TRAVEL MAY BECOME DIFFICULT OR IMPOSSIBLE ON BOTH BACKCOUNTRY AND MAINTAINED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ ROGOWSKI FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
910 WGUS65 KSLC 110923 FFASLC FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 323 AM MDT THU JUN 11 2015 UTZ010-012>014-016-019>021-517-518-112300- /O.CON.KSLC.FF.A.0002.000000T0000Z-150612T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WASATCH PLATEAU/BOOK CLIFFS-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS- INCLUDING THE CITIES OF...SCOFIELD...PRICE...CASTLE DALE... EMERY...GREEN RIVER...HANKSVILLE...MANTI...RICHFIELD...BEAVER... CEDAR CITY...MILFORD...ST GEORGE...KANAB...ESCALANTE...BULLFROG... COVE FORT...KOOSHAREM...FISH LAKE...LOA...PANGUITCH... BRYCE CANYON 323 AM MDT THU JUN 11 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * CENTRAL AND SOUTHERN UTAH * THROUGH THIS EVENING * TROPICAL MOISTURE WILL REMAIN IN PLACE ACROSS CENTRAL AND SOUTHERN UTAH THROUGH THIS EVENING. THIS WILL RESULT IN SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAINFALL THROUGH THIS EVENING...THEN AGAIN DURING THE DAY THURSDAY. * THE FLASH FLOOD THREAT WILL BE GREATEST ACROSS SLOT CANYONS... SLICK ROCK AREAS...NORMALLY DRY WASHES...SMALL STREAMS IN STEEP TERRAIN AND NEAR RECENT BURN SCARS. TRAVEL MAY BECOME DIFFICULT OR IMPOSSIBLE ON BOTH BACKCOUNTRY AND MAINTAINED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ ROGOWSKI FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
143 WGUS65 KSLC 110923 CCA FFASLC FLOOD WATCH...CORRECTED NATIONAL WEATHER SERVICE SALT LAKE CITY UT 323 AM MDT THU JUN 11 2015 UTZ010-012>014-016-019>021-517-518-112300- /O.COR.KSLC.FF.A.0002.000000T0000Z-150612T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WASATCH PLATEAU/BOOK CLIFFS-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS- INCLUDING THE CITIES OF...SCOFIELD...PRICE...CASTLE DALE... EMERY...GREEN RIVER...HANKSVILLE...MANTI...RICHFIELD...BEAVER... CEDAR CITY...MILFORD...ST GEORGE...KANAB...ESCALANTE...BULLFROG... COVE FORT...KOOSHAREM...FISH LAKE...LOA...PANGUITCH... BRYCE CANYON 323 AM MDT THU JUN 11 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * CENTRAL AND SOUTHERN UTAH * THROUGH THIS EVENING * TROPICAL MOISTURE WILL REMAIN IN PLACE ACROSS CENTRAL AND SOUTHERN UTAH THROUGH THIS EVENING. THIS WILL RESULT IN SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAINFALL THROUGH THIS EVENING. * THE FLASH FLOOD THREAT WILL BE GREATEST ACROSS SLOT CANYONS... SLICK ROCK AREAS...NORMALLY DRY WASHES...SMALL STREAMS IN STEEP TERRAIN AND NEAR RECENT BURN SCARS. TRAVEL MAY BECOME DIFFICULT OR IMPOSSIBLE ON BOTH BACKCOUNTRY AND MAINTAINED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ ROGOWSKI FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
135 WGUS65 KSLC 111911 FFASLC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 111 PM MDT THU JUN 11 2015 UTZ001>008-011-015-120400- /O.EXA.KSLC.FF.A.0002.000000T0000Z-150612T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA BASIN-WEST CENTRAL UTAH- INCLUDING THE CITIES OF...LOGAN...SMITHFIELD...BRIGHAM CITY... OGDEN...BOUNTIFUL...SALT LAKE CITY...TOOELE...LEHI...PROVO... NEPHI...WENDOVER...SNOWVILLE...HUNTSVILLE...PARK CITY... HEBER CITY...WOODRUFF...RANDOLPH...ALTA...BRIGHTON...DUCHESNE... ROOSEVELT...DELTA...FILLMORE 111 PM MDT THU JUN 11 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE ALL OF THE WESTERN TWO THIRDS OF UTAH EXCEPT FOR THE WESTERN UINTA MOUNTAINS. * UNTIL 10 PM MDT THIS EVENING * TROPICAL MOISTURE WILL REMAIN IN PLACE ACROSS MUCH OF UTAH THROUGH THIS EVENING. THIS WILL RESULT IN SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAINFALL THROUGH THIS EVENING. * THE FLASH FLOOD THREAT WILL BE GREATEST ACROSS SLOT CANYONS... SLICK ROCK AREAS...NORMALLY DRY WASHES...SMALL STREAMS IN STEEP TERRAIN AND NEAR RECENT BURN SCARS. IN ADDITION LOCAL URBAN FLOODING IS POSSIBLE. TRAVEL MAY BECOME DIFFICULT ON BACKCOUNTRY AND MAINTAINED ROADWAYS FROM PONDING OF WATER...MUD AND ROCKS ON THE ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ UTZ010-012>014-016-019>021-517-518-120400- /O.CON.KSLC.FF.A.0002.000000T0000Z-150612T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WASATCH PLATEAU/BOOK CLIFFS-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS- INCLUDING THE CITIES OF...SCOFIELD...PRICE...CASTLE DALE... EMERY...GREEN RIVER...HANKSVILLE...MANTI...RICHFIELD...BEAVER... CEDAR CITY...MILFORD...ST GEORGE...KANAB...ESCALANTE...BULLFROG... COVE FORT...KOOSHAREM...FISH LAKE...LOA...PANGUITCH... BRYCE CANYON 111 PM MDT THU JUN 11 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * MUCH OF CENTRAL AND SOUTHERN UTAH. * UNTIL 10 PM MDT THIS EVENING * TROPICAL MOISTURE WILL REMAIN IN PLACE ACROSS MUCH OF UTAH THROUGH THIS EVENING. THIS WILL RESULT IN SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAINFALL THROUGH THIS EVENING. * THE FLASH FLOOD THREAT WILL BE GREATEST ACROSS SLOT CANYONS... SLICK ROCK AREAS...NORMALLY DRY WASHES...SMALL STREAMS IN STEEP TERRAIN AND NEAR RECENT BURN SCARS. IN ADDITION LOCAL URBAN FLOODING IS POSSIBLE. TRAVEL MAY BECOME DIFFICULT ON BACKCOUNTRY AND MAINTAINED ROADWAYS FROM PONDING OF WATER...MUD AND ROCKS ON THE ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
145 WGUS65 KSLC 120243 FFASLC FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 843 PM MDT THU JUN 11 2015 UTZ001>008-010>016-019>021-517-518-120345- /O.CAN.KSLC.FF.A.0002.000000T0000Z-150612T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WASATCH PLATEAU/BOOK CLIFFS-WESTERN UINTA BASIN-CASTLE COUNTRY- SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH- SOUTHWEST UTAH-UTAHS DIXIE AND ZION NATIONAL PARK- SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL- CENTRAL MOUNTAINS-SOUTHERN MOUNTAINS- INCLUDING THE CITIES OF...LOGAN...SMITHFIELD...BRIGHAM CITY... OGDEN...BOUNTIFUL...SALT LAKE CITY...TOOELE...LEHI...PROVO... NEPHI...WENDOVER...SNOWVILLE...HUNTSVILLE...PARK CITY... HEBER CITY...WOODRUFF...RANDOLPH...ALTA...BRIGHTON...SCOFIELD... DUCHESNE...ROOSEVELT...PRICE...CASTLE DALE...EMERY... GREEN RIVER...HANKSVILLE...MANTI...RICHFIELD...DELTA...FILLMORE... BEAVER...CEDAR CITY...MILFORD...ST GEORGE...KANAB...ESCALANTE... BULLFROG...COVE FORT...KOOSHAREM...FISH LAKE...LOA...PANGUITCH... BRYCE CANYON 843 PM MDT THU JUN 11 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL UTAH...NORTHERN UTAH...SOUTHERN UTAH AND SOUTHWEST UTAH HAS BEEN CANCELLED. THOUGH ISOLATED FLASH FLOODING CANNOT BE RULED OUT DURING THE REST OF THE EVENING...COVERAGE OF PRECIPITATION IS EXPECTED TO CONTINUE TO DIMINISH. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood watch went out at Jun 9, 10:02 AM MDT, 4 hours 44 minutes earlier.
Area forecast discussion, Jun 9, 10:02 AM MDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1002 AM MDT TUE JUN 9 2015 .SYNOPSIS...A MOIST STORM SYSTEM WILL IMPACT THE REGION BEGINNING TONIGHT...AND CONTINUING THROUGH THE REMAINDER OF THE WEEK. HIGH PRESSURE IS EXPECTED TO RETURN THIS WEEKEND. && .DISCUSSION...MORNING WATER VAPOR IMAGERY AND OBJECTIVE ANALYSIS DEPICT A MID LEVEL RIDGE AXIS CENTERED ACROSS CENTRAL ID WITH A LINGERING SHEAR AXIS/DEFORMATION ZONE ACROSS NORTHERN UT. MEANWHILE FURTHER SOUTH AND WEST AN UPPER LOW IS NOTED SPINNING OFF THE SOUTHERN CA COAST WHILE DOWNSTREAM A DEEP FETCH OF SOUTHERLY FLOW HAS PULLED THE REMNANTS OF TROPICAL SYSTEM BLANCA NORTHWARD INTO THE DESERT SOUTHWEST. THIS MOISTURE IS FORECAST TO OVERSPREAD THE FORECAST AREA FROM SOUTH TO NORTH TONIGHT INTO WEDNESDAY...BEFORE THE OFFSHORE LOW MOVES INLAND AND CROSSES THE REGION WEDNESDAY NIGHT INTO THURSDAY. FOCUSING ON THE SOUTHERN CWA...AN UPPER JET CURRENTLY ROUNDING THE BASE OF THE UPPER LOW IS FORECAST TO NUDGE INLAND TODAY...SHUNTING THE DEEPEST MOISTURE INTO SOUTHEAST UT AND SOUTHWEST CO TONIGHT INTO WEDNESDAY WHERE PW VALUES ARE EXPECTED TO EXCEED 1.25 INCHES. AS THIS MOISTURE ADVECTS NORTHEAST...AN EXTENSIVE AREA OF SHOWERS WITH SCATTERED THUNDERSTORMS IS EXPECTED ACROSS THE SOUTHEASTERN THIRD OF THE FORECAST AREA TONIGHT INTO EARLY WEDNESDAY...BEFORE DRYING ALOFT ALLOWS FOR DESTABILIZATION AND AN ADDITIONAL ROUND OF CONVECTION WEDNESDAY AFTERNOON AND WEDNESDAY EVENING. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...AND WILL NEED TO ADDRESS THIS WITH THE AFTERNOON PACKAGE. THE OFFSHORE LOW IS FORECAST TO EVOLVE INTO A POSITIVELY TILTED WAVE AS IT CROSSES THE GREAT BASIN LATE WEDNESDAY THROUGH THURSDAY. ALTHOUGH SCATTERED CONVECTION WILL BE POSSIBLE ACROSS THE NORTH WEDNESDAY AS MOISTURE SPREADS NORTHWARD...THIS WAVE WILL A BETTER CHANCE FOR WIDESPREAD PRECIPITATION REGIONWIDE THURSDAY...AND POSSIBLY LINGERING INTO FRIDAY. IN THE NEAR TERM...UPDATED THE FORECAST TO INCREASE CLOUD COVER ACROSS THE SOUTH WHERE EXTENSIVE MID AND HIGH LEVEL MOISTURE IS CURRENTLY CROSSING THE AZ BORDER. MAY SEE A FEW SHOWERS REACH THE SOUTHERN TIER OF ZONES LATE THIS AFTERNOON...WHILE FURTHER NORTH THE DEFORMATION AXIS COUPLED WITH STRONG DAYTIME HEATING WILL LIKELY YIELD A FEW HIGH BASED SHOWERS AND THUNDERSTORMS THIS AFTERNOON. && .FIRE WEATHER...A VERY WARM AIRMASS IN PLACE ACROSS MUCH OF THE REGION TODAY WILL SPARK A FEW HIGH BASED SHOWERS AND THUNDERSTORMS ACROSS THE NORTH. ABUNDANT MOISTURE WILL THEN SPREAD NORTHWARD TONIGHT THROUGH WEDNESDAY...AHEAD OF A LOW PRESSURE SYSTEM EXPECTED TO CROSS THE REGION THURSDAY INTO FRIDAY. THIS WILL BRING RESULT IN MUCH HIGHER HUMIDITY...COOLER TEMPERATURES...AND WIDESPREAD PRECIPITATION. A DRYING TREND IS EXPECTED FOR THE UPCOMING WEEKEND. && .AVIATION...THE SLC TERMINAL WILL SEE VFR CONDITIONS THROUGHOUT THE DAY WITH SOME SCATTERED CLOUDS DEVELOPING. SOUTHEAST WINDS ARE EXPECTED TO SHIFT TO THE NORTHWEST BETWEEN 18Z AND 20Z. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && SEAMAN FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Jun 9, 5:45 AM MDT, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 545 AM MDT TUE JUN 9 2015 UTZ001>016-019>021-517-518-WYZ021-101300- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 545 AM MDT TUE JUN 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE OUTLOOK AREA THIS AFTERNOON...MOSTLY OVER AND NEAR THE HIGHER TERRAIN. SHOWERS AND THUNDERSTORMS WILL INCREASE OVER THE SOUTHERN AND EASTERN PORTIONS OF THE OUTLOOK AREA TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY COOLER WET WEATHER CAN BE EXPECTED OVER THE ENTIRE OUTLOOK AREA WEDNESDAY THROUGH LATE WEEK. THERE IS A THREAT OF HEAVY RAIN DURING THIS TIME...ESPECIALLY WEDNESDAY AND THURSDAY AS TROPICAL MOISTURE SPREADS INTO THE AREA AND INTERACTS WITH THE NEXT STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
Nearby
Flash Flood Watches in Utah, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.